# SDR HEEA966430

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7600 · Engine Controls
- Part: Bellcrank Assy
- Part number: 222060790101
- Condition: Bearing Worn
- Location: Eng Control
- Part time: 2,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK BEARING WORN.
